# SDR A6WA200740710

- Difficulty date: December 24, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 21,934 hours, 18,699 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON REAR PRESSURE BULKHEAD FWD FACE UNDER LINTER FITTING BRACKET. REPAIR TO REAR PRESSURE CUTOUT IAW REO 601R-53-61-1230 REV D.  (K)
